# SDR SWAA2022012117688

- Difficulty date: May 2, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLES (2 EA) AT BS 546; LBL 4 AND RBL 4 UNDER FAIRING PANEL 192E ARE BROKEN / ATTACH ANGLES (2 EA) BS 546. LBL 4 AND RBL 4 UNDER FAIRING PANEL 192E REMOVED PER SRM 51-40-02. LOCATED AND DRILLED NEW ANGLES P/N 149A7712-1 & -22 P.O# 629499 IAW SRM 51-40-05. AND INSTALLED PER SRM 51-40-02
